Thread: GYNO CITY!!...help
05-30-2004, 12:10 AM #1
ive been taking
100mg Test prop ED
75mg Tren ed
200mg EQ 3.5 days
10mg novladex ED
i had been going strong for about 1 1/2 weeks when i started noticing my nipples were getting puffy, and my fat gain/water retention was getting high.
so i upped my novla to 50mg ED and jumped on some clen and 7/5 cytomel to try and counter this, is there anything else i can jump on to help my gyno go down?
i have HCG and clomid laying around if, any of those would help me right away.
its not all bad news because at the same time my arms have already grown an inch
05-30-2004, 12:15 AM #2
05-30-2004, 12:15 AM #3
B-6 @ 200mgs Ed will help with high prolactin levels from the fina.l-dex @ .25 mgs Ed for water retention.Keep your sodium low,and water intake high.
If 200mgs of b-6 doesn't help,bump it to 600mgs til symptoms subside.
05-30-2004, 12:17 AM #4
when i start to notice bloating and gyno i start up 60mg nolva ed until nipples aren't puffy as well as .25mg ldex.. nolva and ldex work great together. also the ldex will help stop the bloat. good luck bro
05-30-2004, 12:24 AM #5
do they make injectible b6 or do i take the b6 vitamins they sell in albertsons?
05-30-2004, 12:25 AM #6Originally Posted by FuKiN MoNSTeR
05-30-2004, 12:29 AM #7
05-30-2004, 12:31 AM #8
05-30-2004, 02:48 AM #9
If your bodyfat has remained the same then ur likely just holding some water bro, the water should subside a few weeks after the end of your cycle or even sooner... unless you can't stand the bloat look then you can run some liquidex at .25 like Da Bull said... or ya can just suck it up and wait till the end of the cycle and the water will flush. Keep an eye on your bodyfat and as long as its not going up then your just holding water. Happy growing!
05-30-2004, 05:23 AM #10
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)